MathSciNet Relay Station
MathSciNet bibliographic data
MR1351341 (96g:22015) 22E30 (32M15 43A85)
Arazy, Jonathan; Zhang, Gen Kai $L\sp q$-estimates of spherical functions and an invariant mean-value property. Integral Equations Operator Theory 23 (1995), no. 2, 123–144.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement